Boulardii

This topic contains 26 replies, has 6 voices, and was last updated by  king tut 3 months, 3 weeks ago.

Viewing 15 posts - 1 through 15 (of 27 total)
  • Author
    Posts
  • #177206

    modeman
    Participant
    Topics: 2
    Replies: 18

    Hello!I just bought a bottle of Boulardii from Jarrow Formulas and I want to start it,but got a few questions:
    -When should I take it?(in the morning?)
    -Should I take some other supplement probiotics?
    -I am taking daily Vitamin C 1000mg and L-Glutamine ! Should I continue with these supplements if I start taking Boulardii or no ?
    Thanks !

    #177209

    modeman
    Participant
    Topics: 2
    Replies: 18

    Also can I eat garlic while taking Boulardii?

    #177236

    Last Legs
    Participant
    Topics: 3
    Replies: 22

    Everyone says that taking any anti-fungal medication or food will counteract the benefits of S. Boulardii. This includes coconut oil and garlic.

    While I think taking your daily vitamin C supplement is a good idea, I’m not so sure about L-Glutamine. I’ve tried a few brands of it, and they’ve all made me feel worse — and not in a “healing reaction” way. It gives me dry mouth and heart palpitations. Maybe I’m allergic to it.

    I suggest you take the S. Boulardii in the evening, an hour or two before you go to bed. If it’s a good brand, you will experience candida die-off fatigue, so you probably won’t want that to hit you in the morning or the middle of the day, unless you’re a vampire.

    You should take a pro-biotic with your S. Boulardii. This suggestion is based on online research and personal experience. Evidently, S. Boulardii is good yeast; pro-biotic is good bacteria. Your body needs both to recover.

    The pro-biotic I’m taking has several strains in it:

    Lactobacillus Acidophilus
    Bifidobacterium Lactis
    Lactobacillus Plantarum
    Lactobacillus Paracasei

    Take my advice with a grain of salt. I haven’t cured myself yet. Good luck and ignore those who don’t empathize with your health issues.

    #177237

    modeman
    Participant
    Topics: 2
    Replies: 18

    Hello! Thanks for your reply and for your advices.Currently,I am taking Saccharomyces Boulardii from Jarrow Formulas.What do you think of it?Is it a good product?I got some die off symptoms like itching and some eczemas on my eyebrows and headache but thhis die offs aren t too heavy to manage.I am on the diet for 3-4 months by now and I took Fluconazole for 3 weeks during this time and after I took Coconut Oil ,Oregano Oil,Apple Cider Vinegar and I was eating a lot of garlic and onions.Can my candida be almost killed?Thanks in advance and hope you have a nice day!

    #177262

    modeman
    Participant
    Topics: 2
    Replies: 18

    By the way , should I take Probiotics while taking Boulardii?My eczemas are peeling and some white crust is there on my face.Can this be a die off symptom?? Thanks!

    #177263

    modeman
    Participant
    Topics: 2
    Replies: 18

    Also after taking Boulardii, after 30 minutes I am having headache and feeling very tired and feeling like I need to sleep.Thank you !

    #177275

    Said
    Participant
    Topics: 13
    Replies: 17

    Yes if you feel headache and tired after SB that’s die off, I myself feel that same die off when I take SB or probiotic or antifungals.

    Best you should be strictly with diet thou if you want to get over with Candida.

    Good luck

    #177295

    jaw
    Participant
    Topics: 0
    Replies: 16

    I honestly tried high doses of s. boulardii (25-50 billion per day dosages) and didn’t see much difference. I did slip from the diet quite a few times though.
    I have heard that antifungals such as garlic would kill s boullardii thats why its recommended to take it without antifungals.
    Would recommend you try it without antifungals to see if you get any progress.

    #177296

    modeman
    Participant
    Topics: 2
    Replies: 18

    Thanks ! I will try not to eat garlic and other anti fungals ! I am taking 2 pills of Boulardii a day now ! I am taking Boulardii from Jarrow Formulas(5billions per capsule) so I take 10 billions a day.I had very bad reactions to it, severe fatigue,severe headache but only for a week,and an eczema on my face like a red burning that is peeling off,now it id healing.By the way how did you cured Candida?

    #177297

    modeman
    Participant
    Topics: 2
    Replies: 18

    Was my eczema a die off??

    #177299

    modeman
    Participant
    Topics: 2
    Replies: 18

    Also my lips are very dry..

    #177300

    jaw
    Participant
    Topics: 0
    Replies: 16

    Mine isn’t fully cured because I have relapsed with sugar quite a few times these past couple of weeks.
    I use the carnivore diet, I tried every method before and none of them really worked till now. I even tried extreme methods such as the turpentine protocol which did give me progress but I hated the smell and taste of it.
    The carnivore diet is the best in my opinion as it makes you feel normal in 3 days, I am no longer worried about candida and I’m symptom free after like 3 days on the diet.
    There is lots of testimonies of healing gut issues with the carnivore diet (also known as the zero carb diet), and its a very easy diet to follow with loads of benefits.
    Would recommend trying it with a supplementation of borax if the s. boulardii treatment doesn’t help.
    I was taking jarrows too and I was taking 6-10 pills on an average day, I didn’t get no reactions like yours though.
    Maybe the eczema is a die off reaction, you could try activated charcoal to remove the toxins from your body and reduce the die off symptoms if thats the case.
    Edit: dry lips are usually a sign of dehydration, you should be drinking lots of water when experiencing die off. Hows your water intake?

    #177302

    modeman
    Participant
    Topics: 2
    Replies: 18

    Hei ! Thanks for your reply ! I am drinking about 2 liters of water daily,maybe 3.Althouth my headache and fatigue dissapeared , my brain fog is still here and depressiond and anxiety too.The eczema is healing slowly.Now it s been about 10 days since it appeared.Can dehydratation be also a symptom of die off ?I don t know if I am on the right path or no…Any help?

    #177304

    modeman
    Participant
    Topics: 2
    Replies: 18

    Also what do you mean by “a supplementation of borax”?

    #177306

    king tut
    Participant
    Topics: 6
    Replies: 41

    Not sure if dehydration is due to die off, but it is highly correlated to adrenal fatigue, which could come on due to the body expending lots of energy during die off. Use electrolytes, I like Nuun hydration tablets. Or try Himalayan sea salt.

Viewing 15 posts - 1 through 15 (of 27 total)

You must be logged in to reply to this topic.